# SDR DXTA2009081403757

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 9,541 hours, 6,041 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880022
- Condition: Failed
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TRIED TO START THE APU.  GOT THE "APU FAIL" LIGHT AFTER HITTING THE START SWITCH.  VISUAL INSP SHOWS SIGN OF A FIRE NEAR THE INTAKE OF THE APU.  GAINED ACCESS TO APU EXTERIOR AND ACCOMPLISHED VISUAL INSP OF EXTERIOR COMPONENTS AND ACCESSORIES IAW MM 49-00-00 AND BOROSCOPED INLET IAW 49-20-00.  NO DEFECTS NOTED.  CLOSED ALL OPENED FOR GAIN ACCESS. REPLACED IGNITER PLUG WITH NEW.  ACCOMPLISHED NORMAL APU START AND RUN.  CYCLED APU AIR AND ELEV LEAD SEVERAL TIMES. NO DISCREPANCIES NOTED.
